MAUDE Adverse Event Report: EXACTECH, INC. EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 26MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 26MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-20-26
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during surgical use, the compression screw broke while the surgeon was implanting.The broken portion remains in the patient.No adverse effects.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 300-30-07, equinoxe preserve stem 7mm, 6960881, 315-35-00, glnd kwire, 6893917, 320-10-00, equinoxe reverse tray adapter plate tray +0 a130292, 320-15-05, eq rev locking screw, a140142, 320-20-00, eq reverse torque defining screw kit, a122563, 320-20-22, eq rev compress screw lck cap kit, 4.5 x 22mm, a085612, 320-20-30, eq rev compress screw lck cap kit, 4.5 x 30mm, a143906, 320-20-34, eq rev compress screw lck cap kit, 4.5 x 34mm, a121955, a140900, 320-31-40, glenosphere, 40mm 7007760, 320-35-01, small glenoid plate a088033, 320-40-03, humeral liner, 40mm, +2.5 6168382, 531-78-20, shouldr gps hex pins kit, a116186.
 
Additional Manufacturer Narrative
H3: the fracture of the compression screw during implantation reported in (b)(4) was most likely the result of applying torque greater than the yield strength of the material, possibly secondary to contributions from hard bone or seating the screw under power.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The complaint event was reassessed to be not reportable: upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 26MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15550168
Report Number1038671-2022-01264
Device Sequence Number6158081
Product Code KWT
UDI-Device Identifier10885862086549
UDI-Public10885862086549
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2025
Device Model Number320-20-26
Device Catalogue Number320-20-26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2022
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer11/16/2022
03/03/2026
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date12/05/2022
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale